Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/4892

Title: Outliers, sample size and robust estimation of stochastic frontier production models
Authors: Janssens, Gerrit
Van Den Broeck, Julien
Issue Date: 1993
Citation: Journal of information and optimization sciences, 14(3), p.257 - 274
URI: http://hdl.handle.net/1942/4892
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.